MAUDE Adverse Event Report: Alcon Research, LLC - Houston Viscous Fluid Control Tubing Set (Silicone Oil Inj/Ext); Tubing, noninvasive

Alcon Research, LLC - Houston Viscous Fluid Control Tubing Set (Silicone Oil Inj/Ext); Tubing, noninvasive
Catalog Number 8065750957
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
Viscous Fluid Control Tubing Set (Silicone Oil Inj/Ext)
Common Device Name
Tubing, noninvasive
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50523298
Report Number1644019-2026-04547
Device Sequence Number9375774
Product Code GAZ
UDI-Device Identifier00380657509577
UDI-Public(01)00380657509577(17)280131(11)260204(10)17X7RY
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065750957
Device Lot Number17X7RY
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown